应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2012 Vol.28 Issue.2,
Published 15 April 2012

ARTICLES
ARTICLES
209 A Remark on the Beale-Kato-Majda Criterion for the 3D MHD Equations with Zero Kinematic Viscosity
Sadek GALA, Xiao-chun CHEN
2012 Vol. 28 (2): 209-214 [Abstract] ( 1810 ) [HTML 1KB] [ PDF KB] ( 21 )
215 On the Expected Discounted Penalty Function in a Delayed-claims Risk Model
Hui MENG, Guo-jingWANG
2012 Vol. 28 (2): 215-224 [Abstract] ( 1591 ) [HTML 1KB] [ PDF KB] ( 21 )
225 Dissipativity of Multistep Runge-Kutta Methods for Nonlinear Volterra Delay-integro-differential Equations
Rui QI, Cheng-jian ZHANG, Yu-jie ZHANG
2012 Vol. 28 (2): 225-236 [Abstract] ( 1562 ) [HTML 1KB] [ PDF 0KB] ( 21 )
237 Variable Selection for Generalized Varying Coefficient Partially Linear Models with Diverging Number of Parameters
Zheng-yan Lin, Yu-ze Yuan
2012 Vol. 28 (2): 237-246 [Abstract] ( 1665 ) [HTML 1KB] [ PDF KB] ( 22 )
247 The Algorithms about Fast Non-localMeans Based Image Denoising
Li-li XING, Qian-shun CHANG, Tian-tian QIAO
2012 Vol. 28 (2): 247-254 [Abstract] ( 1571 ) [HTML 1KB] [ PDF KB] ( 20 )
255 Representation Theorems for Generators of BSDEs in Lp Spaces
Li SONG, Feng HU, Zeng-jing CHEN
2012 Vol. 28 (2): 255-264 [Abstract] ( 1449 ) [HTML 1KB] [ PDF KB] ( 21 )
265 Empirical Likelihood Method for Quantiles with Response Data Missing at Random
Xia-yan LI, Jun-qing YUAN
2012 Vol. 28 (2): 265-274 [Abstract] ( 1734 ) [HTML 1KB] [ PDF KB] ( 22 )
275 Measurement Error in Proportional Hazards Models for Survival Data with Long-term Survivors
Xiao-bing ZHAO, Xian ZHOU
2012 Vol. 28 (2): 275-288 [Abstract] ( 1630 ) [HTML 1KB] [ PDF KB] ( 22 )
289 Contractivity and Exponential Stability of Solutions to Nonlinear Neutral Functional Differential Equations in Banach Spaces
Wan-sheng WANG, Shou-fu LI, Run-sheng YANG
2012 Vol. 28 (2): 289-304 [Abstract] ( 1619 ) [HTML 1KB] [ PDF KB] ( 24 )
305 Approximate Damped Oscillatory Solutions for Compound KdV-Burgers Equation and Their Error Estimates
Wei-guo ZHANG, Yan ZHAO, Xiao-yan TENG
2012 Vol. 28 (2): 305-324 [Abstract] ( 1743 ) [HTML 1KB] [ PDF KB] ( 22 )
325 Numerical Simulation for the Initial-boundary Value Problem of the Klein-Gordon-Zakharov Equations
Juan Chen, Lu-ming Zhang
2012 Vol. 28 (2): 325-336 [Abstract] ( 1502 ) [HTML 1KB] [ PDF KB] ( 22 )
337 Strong Convergence Theorems of Common Elements for Equilibrium Problems and Fixed Point Problems in Banach Spaces
Xing-hui GAO, Hai-yun ZHOU
2012 Vol. 28 (2): 337-350 [Abstract] ( 1777 ) [HTML 1KB] [ PDF KB] ( 23 )
351 Standing Waves for Periodic Discrete Nonlinear Schrödinger Equations with Asymptotically Linear Terms
Wen-xiong Chen, Min-bo Yang
2012 Vol. 28 (2): 351-360 [Abstract] ( 1514 ) [HTML 1KB] [ PDF 0KB] ( 22 )
361 Painlevé-Kuratowski Convergences of the Solution Sets to Perturbed Generalized Systems
Zhi-miao FANG, Sheng-jie LI
2012 Vol. 28 (2): 361-370 [Abstract] ( 1835 ) [HTML 1KB] [ PDF KB] ( 22 )
371 Empirical Likelihood for AR-ARCH Models Based on LAD Estimation
Jin-yu Li, Wei Liang, Shu-yuan He
2012 Vol. 28 (2): 371-382 [Abstract] ( 1717 ) [HTML 1KB] [ PDF KB] ( 20 )
383 The Superiorities of Bayes Linear Unbiased Estimator in Multivariate Linear Models
Wei-ping ZHANG, Lai-sheng WEI, Yu CHEN
2012 Vol. 28 (2): 383-394 [Abstract] ( 1614 ) [HTML 1KB] [ PDF KB] ( 20 )
395 A Note on L(2, 1)-labelling of Trees
Ming-qing ZHAI, Chang-hong LU, Jin-long SHU
2012 Vol. 28 (2): 395-400 [Abstract] ( 1470 ) [HTML 1KB] [ PDF 0KB] ( 22 )
401 Blow-up of Viscous Compressible Reactive Self-gravitating Gas
Fei JIANG, Zhong TAN
2012 Vol. 28 (2): 401-408 [Abstract] ( 1537 ) [HTML 1KB] [ PDF KB] ( 20 )
409 A New Periodic Solution to Jacobi Elliptic Functions of MKdV Equation and BBM Equation
Hong-cai MA, Zhi-Ping ZHANG, Ai-ping DENG
2012 Vol. 28 (2): 409-415 [Abstract] ( 2048 ) [HTML 1KB] [ PDF KB] ( 22 )
416 Erratum to: Some Numerical Quadrature Schemes of a Non-conforming Quadrilateral Finite Element
Xiao-fei GUAN, Ming-xia LI, Shao-chun CHEN
2012 Vol. 28 (2): 416-416 [Abstract] ( 1139 ) [HTML 1KB] [ PDF KB] ( 22 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9